# SDR CA060123003

- Difficulty date: January 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,978 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Condition: Damaged
- Location: Engine
- Part time: 54 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT HEARD LOUD SQUEALING NOISE FOLLOWED BY VIBRATION WHILE IN CRUISE FLIGHT WITH PASSENGERS. ELECTED TO LAND IMMEDIATELY. NORMAL LANDING AWAY FROM BASE CARRIED OUT. INSPECTION FOUND DAMAGE TO ENGINE TURBINE SECTION, SUSPECT 3RD STAGE TURBINE WHEEL PROBLEM. ENGINE REMOVED AND REPLACED. TURBINE WILL BE SENT FOR INSPECTION. (TC NR 20060123003)
